# SDR AALA201508079005

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 652 hours, 252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low
- Location: R1 Door
- Part time: 652 hours, 252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ON CIDS PANEL, INDICATES CHECK 1R DOOR PRESS.  SERVICED 1R DOOR ASSIST BOTTLE TO GREEN BAND, NORMAL PRESS, LEAK CHECKED GOOD IAW AMM.52-10-00-614-0010-A.
